# SDR SWIA200820317

- Difficulty date: November 4, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 6,130 hours, 3,325 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4680 - COFFEEMAKER HAD BURNING SMELL, SET OFF LAVATORY SMOKE ALARM.  REPLACED COFFEEMAKERS.
